少量アセトアミノフェン内服により重篤な肝障害を呈した1症例 A case of severe liver dysfunction induced by low dose acetaminophen poisoning

この論文にアクセスする

この論文をさがす

著者

抄録

アセトアミノフェン内服量が60mg・kg<sup>-1</sup>と中毒量としては少量であるにもかかわらず,重篤な肝障害をきたした症例を経験した。アセチルシステイン投与に加え血液浄化法を施行し治癒させることができたので報告する。患者は16歳,女性。自殺目的で市販の解熱鎮痛薬(アセトアミノフェンとして2.7g)を内服し,意識障害,嘔吐,尿失禁を認め入院となった。内服8時間後に肝逸脱酵素の上昇,第2病日にトロンボテストの低下を認め,血液浄化を目的にICUに収容し,第2,3病日に血漿交換(PE),第2~7病日に持続的血液濾過(CHF)を施行した。肝障害は第4,5病日をピークに徐々に改善し,第8病日に一般病棟へ転室した。重篤な肝障害をきたした原因として,患者が頭痛時などに内服していた他の消炎鎮痛薬や,市販薬に含まれていたブロムワレニル尿素およびエテンザミドの影響が考えられる。アセトアミノフェン中毒では内服が少量でも重篤な肝障害をきたす可能性があり,注意深い観察が必要である。

A 16-year-old female weighing 43kg attempted suicide by taking 2.7g acetaminophen (60mg·kg<sup>-1</sup>), and she was transported to the hospital seven hours after ingestion. Laboratory data showed elevated serum liver enzymes and coagulation defects on her admission. She was treated with plasma exchange and continuous hemofiltration in addition to oral administration of the antidote, acetylcysteine. The elevations of serum liver enzymes were maximum five days after ingestion, and the laboratory data became normalized about two weeks after ingestion. In this case, habitual use of other nonsteroidal anti-inflammatory drugs and the compounds such as bromovalerylurea and ethenzamide included in the acetaminophen tablets may exacerbate the liver damage. In the case of low dose acetaminophen poisoning, we should turn our attention to the exacerbation of hepatotoxicity taking account of other ingested drugs.

収録刊行物

  • 日本集中治療医学会雑誌 = Journal of the Japanese Society of Intensive Care Medicine

    日本集中治療医学会雑誌 = Journal of the Japanese Society of Intensive Care Medicine 9(2), 131-134, 2002-04-01

    The Japanese Society of Intensive Care Medicine

参考文献:  12件中 1-12件 を表示

各種コード

  • NII論文ID(NAID)
    10008940502
  • NII書誌ID(NCID)
    AN10474053
  • 本文言語コード
    JPN
  • 資料種別
    NOT
  • ISSN
    13407988
  • データ提供元
    CJP書誌  J-STAGE 
ページトップへ